# SDR ASAA2017021919849

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,231 hours, 11,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Lt Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATES. GOES OUT WHEN RESET MASTER CAUTION. ACFT GROUNDED. REMOVED AND REPLACED LT RAM AIR SENSOR, IAW AMM 21-51-50,  BITE CHECKED GOOD IAW AMM TASK 21-61-00-700-806-002.
